×

Asymptotic stability of the bounded or almost periodic solution of the wave equation with nonlinear dissipative term. (English) Zbl 0347.35013


MSC:

35B10 Periodic solutions to PDEs
35L60 First-order nonlinear hyperbolic equations
35L15 Initial value problems for second-order hyperbolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Amerio, L; Prouse, G, Almost periodic functions and functional equations, (1971), Van Nostrand Princeton, N.J · Zbl 0215.15701
[2] Biroli, M, Bounded or almost periodic solution of the nonlinear vibrating membrance equation, Ricerche mat., 23, 190-202, (1973) · Zbl 0274.35042
[3] Lions, J.L, Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[4] Strauss, W.A, On continuity of functions with values in various Banach spaces, Pacific J. math., 19, 543-551, (1966) · Zbl 0185.20103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.